Sur les ensembles linéaires
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 21 (1987) no. 1, pp. 33-40.
@article{ITA_1987__21_1_33_0,
     author = {Latteux, Michel},
     title = {Sur les ensembles lin\'eaires},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {33--40},
     publisher = {EDP-Sciences},
     volume = {21},
     number = {1},
     year = {1987},
     zbl = {0635.68082},
     mrnumber = {882869},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1987__21_1_33_0/}
}
TY  - JOUR
AU  - Latteux, Michel
TI  - Sur les ensembles linéaires
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1987
DA  - 1987///
SP  - 33
EP  - 40
VL  - 21
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1987__21_1_33_0/
UR  - https://zbmath.org/?q=an%3A0635.68082
UR  - https://www.ams.org/mathscinet-getitem?mr=882869
LA  - fr
ID  - ITA_1987__21_1_33_0
ER  - 
Latteux, Michel. Sur les ensembles linéaires. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 21 (1987) no. 1, pp. 33-40. http://www.numdam.org/item/ITA_1987__21_1_33_0/

1. J. Beauquier, M. Blattner et M. Latteux, On Commutative Context-Free Languages, J. Comput. and Syst. Sciences, 1985 (à paraître). | Zbl 0627.68063

2. S. Eilenberg et M. P. Schutzenberger, Rational Sets in Commutative Monoïds, J. Algebra, vol. 13, 1969, p. 173-191. | MR 246985 | Zbl 0206.02703

3. S. Ginsburg, The Mathematical Theory of Context-Free Languages, McGraw-Hill, New York, 1966. | MR 211815 | Zbl 0184.28401

4. S. Ginsburg et E. H. Spanier, Bounded Algol-Like Languages, Trans. Amer. Math. Soc, vol. 113, 1964, p. 333-368. | MR 181500 | Zbl 0142.24803

5. R. Ito, Every Semilinear Set is a Finite Union of Disjoint Linear Sets, J. Comput. and Syst. Sciences, vol. 3, 1969, p. 221-231. | MR 242851 | Zbl 0187.28503

6. J. Kortelainen, Every Commutative Quasirational Language is Regular, R.A.I.R.O. Informatique Théorique et Applications, 1985 (à paraître). | Numdam | MR 819270

7. M. Laiteux, Effacement et langages algébriques, Actes du Colloque Les Mathématiques de l'Informatique, Paris, 1982, p. 25-34. | Zbl 0514.68066

8. R. J. Parikh, Languages Generating Devices, M.I.T. Res. Lab. Electron. Quart. Prog. Rept., vol. 60, 1961, p. 199-212.

9. R. J. Parikh, On Context-Free Languages, J.A.C.M., vol 13, 1966, p. 570-581. | MR 209093 | Zbl 0154.25801